On two-dimensional hamiltonian transport equations with 𝕃 loc p coefficients
Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 4, p. 625-644
@article{AIHPC_2003__20_4_625_0,
     author = {Hauray, M},
     title = {On two-dimensional hamiltonian transport equations with $\mathbb {L}\_{loc}^p$ coefficients},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {20},
     number = {4},
     year = {2003},
     pages = {625-644},
     doi = {10.1016/S0294-1449(02)00015-X},
     zbl = {1028.35148},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2003__20_4_625_0}
}
Hauray, M. On two-dimensional hamiltonian transport equations with $\mathbb {L}_{loc}^p$ coefficients. Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 4, pp. 625-644. doi : 10.1016/S0294-1449(02)00015-X. http://www.numdam.org/item/AIHPC_2003__20_4_625_0/

[1] Adams R.A., Sobolev Spaces, Academic Press, 1975, p. 54. | MR 450957 | Zbl 0314.46030

[2] Bouchut F., Renormalized solutions to the Vlassov equation with coefficients of bounded variation, Arch. Rat. Mech. Anal. 157 (2001) 75-90. | MR 1822415 | Zbl 0979.35032

[3] Bouchut F., Desvillettes L., On two-dimensional hamiltonian transport equations with continuous coefficients, Differential Integral Equation 14 (8) (2001) 1015-1024. | MR 1827101 | Zbl 1028.35042

[4] Diperna R.J., Lions P.L., Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math. 98 (1989) 511-547. | MR 1022305 | Zbl 0696.34049

[5] Lions P.L., Sur les équations différentielles ordinaires et les équations de transport, C. R. Acad. Sci. Paris, Série I 326 (1998) 833-838. | MR 1648524 | Zbl 0919.34028

[6] Royden H.L., Real Analysis, The MacMullan Company, 1963, Chapter 14. | MR 151555 | Zbl 0197.03501

[7] Ziemer W.P., Weakly Differentiable Functions, GTM, Springer-Verlag, 1989, p. 44. | MR 1014685 | Zbl 0692.46022